# SDR CALA2017050501264

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 77,581 hours, 25,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE LIGHT APPEARS BURNT OUT. RELAMPED OPS CHECK GOOD.
